# SDR ASMF201601001

- Difficulty date: November 22, 2015
- Submitted: January 5, 2016
- Operation: Air carrier
- Aircraft: N858AM
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30671
- Aircraft time: 47,482 hours, 16,695 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED A BIRD STRIKE IN THE LT HORIZONTAL STABILIZER LE.  PERFORMED A BIRD STRIKE CONDITIONAL INSPECTION IAW AMM 05-51-18, DETECTING A DENT, 5.250 INCHES LONG, 2.0 INCHES WIDE & 0.218 INCHES IN DEPTH, AT STATION 115.93 OF THE LT HORIZONTAL STABILIZER LE SKIN, OUT OF LIMITS.  THE NON-ROUTINE CARD NR A0233204 WAS ISSUED TO REPAIR THE DAMAGES.  THE LT HORIZONTAL STABILIZER LE SKIN WAS STRAIGHTENED IAW BAC 5300-2, MSG NR AMX-AMX-15-1022-03B & AMM 27-41-21.  IT WAS INSPECTED PERFORMING HIGH FREQUENCY EDDY CURRENT INSPECTION IAW NDTM PART 6 51-00-00 PROCEDURES 16 & 23, NO CRACKS WERE FOUND, ALL CORRECT.
